MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305761
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1 rb safety mechanism failed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the sample submitted for evaluation.The reported issue of shield loose/ off was confirmed upon inspection of the sample.Analysis of the sample showed the safety shield activated and intact with the eclipse hub.The sample was inspected for damage, and none was observed on the needle shield or hub assembly portion.The eclipse hub outer diameter was measured and found at the lower end of specification, while the needle shield was near the nominal end.This could potentially result in a loose fit between the needle shield and the eclipse hub.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The smaller outer diameter was caused by residue from the color concentrate or resin adhering to the hub insert.During molding, this residue leads to a smaller hub rib dimension.Action had been taken to clean the eclipse hub inserts to remove the residue.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24189510
Report Number2243072-2026-00039
Device Sequence Number12778780
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(11)250606(17)300531(10)5149520
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305761
Device Lot Number5149520
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown